2022

Vol 16

Change in Publication Schedule:

We are happy to announce that the Journal of Mathematical Extension will be published monthly from the beginning of 2022. Therefor this journal will publish 12 issues per year from now on, e.g. the publication schedule in 2022 will be Volume 16, Issues 1–12 (January–December 2022). This aligns with the journal's policy of speeding the publication process of accepted papers and decreasing the large number of papers waiting in the publishing queue.


2021


2020


2019


2018


2017


2016


2015


2014


2013


2012






1 - 17 of 17 Items